# SDR SIMA201014802

- Difficulty date: May 27, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 18,313 hours, 13,504 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303313
- Part serial: 02182H9355
- Condition: Failed
- Location: Cockpit
- Part time: 18,339 hours, 13,522 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3825 DURING CRUISE THE CREW REPORTED THE CAPTAIN’S WINDSHIELD OUTER LAYER SHATTERED.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO OMA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAINS WINDSHIELD IAW CRJ 700 AMM 56-11-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
